Texas, 2006

Damaging Wind in Texas, June 25, 2006

June 25, 2006 · NWS SHV · 1 event in 1 county or zone

1 thunderstorm wind, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before the first event at Jun 25, 2:10 PM CST, 50 minutes earlier.

Area forecast discussion, Jun 25, 2:10 PM CST, 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
310 PM CDT SUN JUN 25 2006

.DISCUSSION...

NORTHWEST FLOW AROUND EASTERN U.S. TROUGH AND ROCKIES RIDGE WILL
BE ACCOMPANIED BY NORTHERLY COMPONENT WINDS THE NEXT FEW DAYS.
DEWPOINTS WILL DROP...TEMPERATURES WON/T FEEL ALL THAT BAD THE
NEXT COUPLE DAYS...A NICE AND DRY WEATHER REGIME. BY MIDWEEK THE
LOW LEVEL WINDS WILL RESUME THEIR MORE TRADITIONAL SOUTHERLY
COMPONENT...AND WITH A PERSISTENT NW FLOW ALOFT...WE WILL BE IN A
POTENTIAL SET UP FOR WEEKENDING THUNDERSTORM COMPLEXES FROM THE
CENTRAL PLAINS. NOTHING IS DEFINITE AT THIS TIME...JUST A SET UP
IN THAT DIRECTION. THUS THE 20 PERCENT POPS FOR THE LATTER PERIODS
OF THE EXTENDED ARE FINE WITH ME IN ADVERTISING THE POTENTIAL...
AND WE CAN REFINE LATER IN THE WEEK IF MODELS FIND FEATURES THEY
CAN LATCH ONTO.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  70  90  65  91 /  10   0   0   0
MLU  69  89  62  89 /  10   0   0   0
DEQ  60  86  57  88 /  10   0   0   0
TXK  67  87  61  89 /  10   0   0   0
ELD  64  88  59  90 /  10   0   0   0
TYR  66  89  62  89 /  10   0   0   0
GGG  66  89  61  90 /  10   0   0   0
LFK  68  92  63  92 /  10   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

17
Hazardous weather outlook, Jun 25, 11:00 AM CST, 4 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT SUN JUN 25 2006

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-261100-
ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE-
CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD-
HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION-
MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA-
PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX-
SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR-
WEBSTER-WINN-WOOD-
1200 PM CDT SUN JUN 25 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OKLAHOMA...NORTHEAST
TEXAS...SOUTHWEST ARKANSAS...NORTHWEST...AND NORTH CENTRAL LOUISIANA.

.DAY ONE...TODAY AND TONIGHT...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM
SPOTTERS SHOULD NOT BE NEEDED THROUGH TONIGHT.

17

The radar

The Shreveport radar (KSHV), 72 km away, was scanning. The volume nearest the first event began at 21:00 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Panola

When
June 25, 3:00 PM CST
Where
Panola County, 10 mi W of Carthage
Measured
56 kt (64 mph) estimated gust
Reported by
BROADCAST MEDIA
Coordinates
32.150, -94.517

Trees downed 1 mile south of US-79 in the community of Fair Play.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2006Every state in 2006This day in weather historyWarnings in Texas, June 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5510866.